# SDR UIEA2023122901045

- Difficulty date: December 30, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 20,157 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK CARGO DOOR, ZONE 838 WITH PRESSURIZATION LEAKS.( LEAKS WERE EVALUATED AND FOUND WITHIN ALLOWABLE LIMITS IAW AMM 05-51-24-782-001 )
